# SDR UHLA2011102400340

- Difficulty date: October 24, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 6,877 hours, 5,298 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTS STRONG AND PHYSICALLY IRRITATING ODOR, MOST NOTABLY AFTER STARTING ENGINE.  ODOR CONTINUED INTO EARLY PHASES OF FLIGHT BEFORE DISSIPATING.  RAN BOTH ENGINES INDIVIDUALLY TO TAKEOFF POWER SETTING, ISOLATED BLEED AIR SYSTEM 1 AND 2 WHILE AT TAKEOFF POWER.  COULD NOT DUPLICATE ODOR IN CABIN.  CHECKS OK AT THIS TIME IAW EMB 170 MM 36-00-00.
